MAUDE Adverse Event Report: Roche Diagnostics cobas e 411 analyzer (rack system); IMMUNOCHEMISTRY ANALYZER

Roche Diagnostics cobas e 411 analyzer (rack system); IMMUNOCHEMISTRY ANALYZER
Model Number e 411
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable elecsys estradiol iii assay results for 1 patient sample on a cobas e 411 analyzer (rack system).The initial result was >3000 pg/ml with a data flag.Because the result had a data flag, the sample was repeated with a (1:10) dilution, and the result was 275.4 pg/ml.The sample was repeated without dilution, and the results were 37.32 pg/ml, 22.74 pg/ml, and 21.43 pg/ml.The result of 21.43 pg/ml was believed to be correct.The results of 22.74 pg/ml and 21.43 pg/ml were obtained using a different reagent pack.The questionable results were not reported outside the laboratory.
 
Additional Manufacturer Narrative
The reagent lot number is 921819.The expiration date was not provided.The qc and calibration were acceptable.The field service representative found that the sipper probe was misaligned.He replaced the mixer paddle and the sipper probe.He performed adjustments and alignments and reinstalled the assembly.He performed checks and tests with acceptable results.The investigation is ongoing.

Brand Name
cobas e 411 analyzer (rack system)
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Hitachi High Tech Corp.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key50914898
Report Number1823260-2026-03974
Device Sequence Number17485293
Product Code JJE
UDI-Device Identifier04015630924721
UDI-Public04015630924721
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K961481
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Numbere 411
Device Catalogue Number04775201001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale